Alert archive / California / Wind Advisories in 2015
Wind Advisory 2, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Feb 7, 2015, 3:00 PM PST. It took effect at Feb 8, 2015, 12:00 PM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2015, 3:00 PM PST (23:00 UTC)
- In effect from
- Feb 8, 2015, 12:00 PM PST
- Expired
- Feb 9, 2015, 6:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
005 WWUS76 KSTO 072300 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 300 PM PST SAT FEB 7 2015 CAZ015>019-066-067-081200- /O.NEW.KSTO.WI.Y.0002.150208T2000Z-150209T0800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- MOTHERLODE- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO... STOCKTON...MODESTO...PARADISE...GRASS VALLEY...JACKSON 300 PM PST SAT FEB 7 2015 ...WIND ADVISORY IN EFFECT FROM NOON SUNDAY TO MIDNIGHT PST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY FOR THE SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA... NORTHERN SAN JOAQUIN VALLEY...AND ADJACENT SIERRA FOOTHILLS WHICH IS IN EFFECT FROM NOON SUNDAY TO MIDNIGHT PST SUNDAY NIGHT. * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * TIMING: SUNDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO... REDDING...PARADISE...GRASS VALLEY...JACKSON. * IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OUTDOOR OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
4 follow-up statements
050 WWUS76 KSTO 081210 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 410 AM PST SUN FEB 8 2015 CAZ015>019-066-067-090000- /O.CON.KSTO.WI.Y.0002.150208T2000Z-150209T0800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- MOTHERLODE- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO... STOCKTON...MODESTO...PARADISE...GRASS VALLEY...JACKSON 410 AM PST SUN FEB 8 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... * WINDS: SOUTHEAST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING: THIS AFTERNOON AND EVENING. * LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...CHICO... REDDING...PARADISE...GRASS VALLEY...JACKSON. * IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OUTDOOR OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
439 WWUS76 KSTO 082230 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 230 PM PST SUN FEB 8 2015 CAZ015-016-066-091200- /O.EXT.KSTO.WI.Y.0002.000000T0000Z-150209T1400Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO...PARADISE 230 PM PST SUN FEB 8 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PST MONDAY... * WINDS: INCREASING OUT OF THE SOUTH AT 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING: THROUGH EARLY MONDAY MORNING. * LOCATIONS INCLUDE: REDDING...RED BLUFF...CHICO...PARADISE. * IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OUTDOOR OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ017>019-067-090800- /O.CON.KSTO.WI.Y.0002.000000T0000Z-150209T0800Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...SACRAMENTO...STOCKTON...MODESTO... GRASS VALLEY...JACKSON 230 PM PST SUN FEB 8 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WINDS: INCREASING OUT OF THE SOUTH AT 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * TIMING: THROUGH LATE THIS EVENING. * LOCATIONS INCLUDE: STOCKTON...MODESTO...SACRAMENTO...GRASS VALLEY...JACKSON. * IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OUTDOOR OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
161 WWUS76 KSTO 090800 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1200 AM PST MON FEB 9 2015 CAZ017>019-067-090900- /O.EXP.KSTO.WI.Y.0002.000000T0000Z-150209T0800Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...SACRAMENTO...STOCKTON...MODESTO... GRASS VALLEY...JACKSON 1200 AM PST MON FEB 9 2015 ...WIND ADVISORY HAS EXPIRED... LOCALLY GUSTY SOUTHERLY WINDS OF 25 TO 35 MPH WILL GRADUALLY DECREASE ACROSS THE REGION LATE TONIGHT. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-016-066-091400- /O.CON.KSTO.WI.Y.0002.000000T0000Z-150209T1400Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO...PARADISE 1200 AM PST MON FEB 9 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING: THROUGH EARLY MONDAY MORNING. * LOCATIONS INCLUDE: CHICO...REDDING...PARADISE. * IMPACTS: DIFFICULT DRIVING CONDITIONS. LOCAL POWER OUTAGES POSSIBLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION. SECURE LOOSE OUTDOOR OBJECTS. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
764 WWUS76 KSTO 091402 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 602 AM PST MON FEB 9 2015 CAZ015-016-066-091515- /O.EXP.KSTO.WI.Y.0002.000000T0000Z-150209T1400Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO...PARADISE 602 AM PST MON FEB 9 2015 ...WIND ADVISORY HAS EXPIRED... BREEZY SOUTHERLY WINDS WILL CONTINUE TO GRADUALLY DECREASE ACROSS THE REGION THROUGH THE DAY. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWSSACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 7, 8:54 AM PST, 6 hours 6 minutes earlier.
Area forecast discussion, Feb 7, 8:54 AM PST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 854 AM PST Sat Feb 7 2015 .Synopsis... Lingering showers today, especially in the mountains, where light snow accumulations above pass levels are possible. Some afternoon and evening thunderstorms are possible across portions of the valley and foothills. Breezy today, becoming windy again Sunday as another stronger storm system moves through the region. This will bring heavy rain and potentially severe thunderstorms. Drier conditions are expected Tuesday to end of next week. && .Discussion... NorCal in a relative lull between systems this morning. Initial wave has exited to the south and east temporarily taking deeper moisture with it, leaving scattered showers (mainly over the mountains) in its wake. High snow levels this morning (above 8K in the northern Sierra) will lower a bit this afternoon. Next upstream short-wave off the coast will give us a glancing blow later this afternoon and this evening as it moves into Oregon, but it will bring an upswing in shower and thunderstorm activity for the region. Forecast soundings show a large area of 250-500+ J/KG of CAPE across the valley and foothills later today and this evening. Shear profiles suggest potential for some risk of rotating updrafts and small hail, especially across the northern half of the Sacramento Valley, into this evening. After another lull later tonight and early Sunday, next strong system moves later Sunday with more heavy rain, thunderstorms and strong gusty winds. Updates for today out shortly. && .Previous Discussion... An upper level upper level disturbance which brought widespread stormy conditions yesterday and late last night is now exiting to the east. The atmospheric river which supplied the moisture for this system has sagged to the south, now aimed into central California. Orographic winds have decreased, but favorable southwest flow over the Sierra continues. There are lingering showers over that area this morning, and these are expected to continue. Snow levels had dropped last evening in heavier convection late yesterday, bringing travel disruptions to area roads above 6500 feet. This was in spite of the mild air brought in by the atmospheric river. Snow levels overnight have risen above 7500 feet with rain at the Sierra passes. Some additional snow accumulation at higher elevations is expected, such as at area ski resorts, but is not expected to impact travel across the Sierra. Winds were quite strong in the evening and early morning hours but have been decreasing as the surface gradient has decreased and strong winds aloft have exited. Most locations have dropped below winds advisory criteria, so the advisory has been cancelled. Some breezy winds gusting to 35 mph are possible today, particularly this morning. Windy conditions are forecast to return late Sunday as the next system moves across the area. Cold air aloft will move across the area this afternoon. Along with this, there may be some breaks in the clouds as some drier air moves in. This could allow some sunshine during the day to bring some heating and further destabilize the atmosphere. CAPE amounts of around 200-400 are projected this afternoon for the Sacramento and northern San Joaquin Valleys and some fairly decent shear. There is a slight chance of thunderstorms in that area for this afternoon and early evening. The most favorable area for convection would likely be the southern Sacramento Valley. A stronger and wetter system arrives on Sunday. The heaviest precipitation is expected Sunday afternoon and evening. The main issue is heavy rain, and the potential for debris slides for burn areas and local small stream and urban flooding. Snow levels should be at and above pass levels, but heavy showers could potentially bring them down locally for brief periods. Instability and shear look more even more favorable Sunday afternoon and evening. The SPC has put the entire Central Valley in an area of Marginal potential for severe weather. Low and mid level shear levels even hint at the potential for tornadic activity, and this bears close watching. Some breaks in clouds Monday afternoon could lend to the development of more thunderstorms, mainly in the valley. Colder air will move in with this second system. This will cause lowering snow levels a bit but will be after majority of precipitation has tapered off, thus limiting impacts. Precip will taper off Monday night with a return to high pressure and dry weather during the day Tuesday. Temperatures should return to the unseasonably mild levels seen prior to the storm. EK && .Extended Discussion (Wednesday through Saturday)... Extended models showing dominant upper ridge over the western U.S through the extended period next Wednesday through Saturday bringing mainly fair skies and well above normal temperatures. A surface high pressure ridge over the Great Basin early Wednesday may bring some breezy northeast winds Wednesday morning especially along the Sierra foothill canyons. After that however... combination of relatively light surface gradients and subsidence under the ridge should bring relatively light winds across the CWA through the remainder of the week. Daytime highs push back up to well above normal on the order of 5 to 12 degrees higher than expected for mid February. Extended models hint at a Pacific storm system riding over the ridge and into the Pacific Northwest next weekend but at this time models keep precipitation north of the forecast area. && .Aviation... Mainly IFR cigs and visibility over mountains and mainly MVFR/IFR cigs over valley next 24 hours. Snow occurring over the mountains above about 7500 feet. Some local VFR in the valley this morning with slight chance of thunderstorms this afternoon. South winds 10 to 20 knots valley and 15 to 30 knots gusts 45 knots over mountains this morning decreasing slowly today but remaining breezy overnight. && .STO Watches/Warnings/Advisories... flash flood watch through sunday afternoon motherlode...west slope northern sierra nevada. &&
In the hours before
Local storm report, Feb 7, 9:07 AM PST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
907 AM PST SAT FEB 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM HEAVY RAIN 1 SE RANCHO CORDOVA 38.58N 121.28W
02/07/2015 E1.19 INCH SACRAMENTO CA TRAINED SPOTTER
1.19 INCHES OF RAIN IN 24 HOURS
&&
NWS SACRAMENTO CA
IRIS SYSTEMSpecial weather statement, Feb 7, 11:42 AM PST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1142 AM PST SAT FEB 7 2015
CAZ017>019-067-072030-
CARQUINEZ STRAIT AND DELTA CA-MOTHERLODE CA-NORTHERN SAN JOAQUIN
VALLEY CA-SOUTHERN SACRAMENTO VALLEY CA-
1142 AM PST SAT FEB 7 2015
THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN SACRAMENTO COUNTY IN CENTRAL CALIFORNIA
WEST CENTRAL CALAVERAS COUNTY IN CENTRAL CALIFORNIA
WESTERN AMADOR COUNTY IN CENTRAL CALIFORNIA
SOUTHWESTERN PLACER COUNTY IN CENTRAL CALIFORNIA
SOUTHWESTERN EL DORADO COUNTY IN CENTRAL CALIFORNIA
SAN JOAQUIN COUNTY IN CENTRAL CALIFORNIA
EXTREME SOUTHWESTERN NEVADA COUNTY IN CENTRAL CALIFORNIA
EXTREME NORTH CENTRAL STANISLAUS COUNTY IN CENTRAL CALIFORNIA
UNTIL 1230 PM PST
AT 1136 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND EMBEDDED THUNDERSTORMS EXTENDING FROM
JUST NORTH OF MANTECA TO AUBURN.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND CLOUD TO GROUND
LIGHTNING. ISOLATED FUNNEL CLOUDS ARE ALSO POSSIBLE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. MOTORISTS SHOULD BE PREPARED FOR SLICK ROADS AND
REDUCED VISIBILITIES IN HEAVY RAIN.
STORMS WILL CONTINUE TO DEVELOP INTO THE AFTERNOON.
LAT...LON 3883 12122 3908 12103 3842 12063 3802 12080
3768 12122 3794 12144
TIME...MOT...LOC 1939Z 217DEG 30KT 3797 12123Special weather statement, Feb 7, 11:45 AM PST, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE SACRAMENTO CA
1145 AM PST SAT FEB 7 2015
CAZ017>019-067-072030-
CARQUINEZ STRAIT AND DELTA CA-MOTHERLODE CA-NORTHERN SAN JOAQUIN
VALLEY CA-SOUTHERN SACRAMENTO VALLEY CA-
1145 AM PST SAT FEB 7 2015
THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN SACRAMENTO COUNTY IN CENTRAL CALIFORNIA
WEST CENTRAL CALAVERAS COUNTY IN CENTRAL CALIFORNIA
WESTERN AMADOR COUNTY IN CENTRAL CALIFORNIA
SOUTHWESTERN PLACER COUNTY IN CENTRAL CALIFORNIA
SOUTHWESTERN EL DORADO COUNTY IN CENTRAL CALIFORNIA
SAN JOAQUIN COUNTY IN CENTRAL CALIFORNIA
EXTREME SOUTHWESTERN NEVADA COUNTY IN CENTRAL CALIFORNIA
EXTREME NORTH CENTRAL STANISLAUS COUNTY IN CENTRAL CALIFORNIA
UNTIL 1230 PM PST
AT 1136 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND EMBEDDED THUNDERSTORMS EXTENDING FROM
JUST NORTH OF MANTECA TO AUBURN.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING. ISOLATED FUNNEL CLOUDS ARE ALSO POSSIBLE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. MOTORISTS SHOULD BE PREPARED FOR SLICK ROADS AND
REDUCED VISIBILITIES IN HEAVY RAIN.
STORMS WILL CONTINUE TO DEVELOP INTO THE AFTERNOON.
LAT...LON 3883 12122 3908 12103 3842 12063 3802 12080
3768 12122 3794 12144
TIME...MOT...LOC 1939Z 217DEG 30KT 3797 12123The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 4:18 PM PST | Winter Weather Advisory | STO | 12 hr | |
| Feb 6, 6:57 PM PST | Flash Flood Watch | STO | Tuolumne | 57 hr |
| Feb 7, 11:42 AM PST | Special Weather Statement | STO | Amador, San Joaquin | 48 min |
| Feb 7, 11:45 AM PST | Special Weather Statement | STO | Amador, San Joaquin | 45 min |
| Feb 7, 3:00 PM PST | Winter Weather Advisory | STO | 48 hr |
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.